# SDR FDEA201308191952

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 48,683 hours, 14,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 548G000003
- Part serial: H322
- Condition: Worn
- Location: Te Flaps
- Part time: 48,621 hours, 14,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION, RECIEVED A WARNING  BELL AND FLAP SYS 1, FLAP SYS 2FAULT.  FLAPS WERE STUCK  BETWEEN 15-20, CYCLED HANDLE AND DID NOT CLEAR RAN QRH AND RTB.  DURING AFTER LANDING CHECK, FLAPS RETRACTED.  REVIEWED FAULT CODE FORM NR 1 SFCC, GOT "FLAP JAM" MESSAGE.  RECEIVED HIGH SPEED V MESSAGE FROM NR 2 SFCC.  FOUND RT WING NR 3 AND NR 4 FLAP JACKSCREW JAM  DETECTOR TRIPPED OUT.    R & R HIGH SPEED SOLENOID VALVEK.  FOUND RT NR 3 & 4 FLAP JACKSCREW  WORN OUT.  R & R RT WING NR 3 FLAP JACKSCREW.  R & R THE RT WING NR 4 FLAP JACKSCREW.
